


default search action
"Gaussian rules on unbounded intervals."
Biancamaria Della Vecchia, Giuseppe Mastroianni (2003)
- Biancamaria Della Vecchia
, Giuseppe Mastroianni
:
Gaussian rules on unbounded intervals. J. Complex. 19(3): 247-258 (2003)

manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.